# SDR SWAA2022030164072

- Difficulty date: January 22, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL HAS A DELAMINATED DENT ON THE OUTER SKIN APPROXIMATELY 12' FORWARD OF THE AFT EDGE / PANEL 195CL DELAMINATED DENT ON OUTERSKIN APPROXIMATELY 12' FORWARD OF THE AFT EDGE REPAIRED IAW SRM 51-70-05-2R-2 PER SRM 53-40-70-2R-1 20545R 01/24/19
